MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR HEATED HUMIDIFIED SMOKE EVACUATION TUBE SET; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR HEATED HUMIDIFIED SMOKE EVACUATION TUBE SET; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Model Number ST298
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "when she open the box she noticed the tube set had a hole in it".Problem description product #: 620050350.Serial/lot number: (b)(6).Event date: (b)(6) 2023.How was issue noticed?: out of box failure.Procedure completed successfully?: no associated procedure.Patient involvement?: no - no impact.Medical intervention?: no associated procedure.Surgical delay?: no.Adverse consequences?: no.Adverse consequence details: na.Product available for return?: return.
 
Additional Manufacturer Narrative
No patient harm reported.The device was returned for evaluation.The most possible root cause could not be determined at the moment and the investigation is still ongoing.The affected device was not used in an intraoperative procedure since damaging of the packaging was obvious.
 
Additional Manufacturer Narrative
The end user returned the device for evaluation, and it was confirmed that the sterile barrier system has holes inside.The dhr of this product has been reviewed, there is no record of both defects.However, the reported case could happen due to the following causes: 1) hole on the unit packaging could be caused by an improper packing method which the unit pack need to befolded prior packing into carton.Based on the individual operator practice, the film of packaging could be damaged by the rigid component of product.2) unknown residual on the outside of packaging could be the residual of adhesive tape used for tapping the table at the packing operation.

Brand Name
PNEUMOCLEAR HEATED HUMIDIFIED SMOKE EVACUATION TUBE SET
Common Device Name
CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
INFUS MEDICAL CO., LTD.
55 moo 6, tambon banthum
amphoe muang, khon kaen province 40000
TH   40000
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key17743734
Report Number3002914049-2023-00011
Device Sequence Number17189574
Product Code HIF
UDI-Device Identifier04056702001506
UDI-Public04056702001506
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberST298
Device Catalogue Number0620050350
Device Lot NumberK22M252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown